# SDR FDEA201111014702

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 748
- Aircraft time: 25,277 hours, 13,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975209
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR, SEAT TRACK- Y1959 AT FR28 RT FOUND WITH CORROSION ON FLANGE AREA.  REPAIRED IAW SRM 53-10-16 FIG 201, REV 21.  CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100, REV 113.
